# SDR USAA2013052800002

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 74,673 hours, 33,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: F100141060
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRE AT SEAT ROW 22 LT IS BROKEN.  REPAIRED BROKEN WIRE AT ROW 22L IAW ELECTRICAL SPM 20-43-10.
